# SDR COMA2010082650183

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 33,722 hours, 29,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 33,722 hours, 29,358 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409 INBOARD ANGLE AT LBL 27 CRACKED.  REPAIRED IAW REO601R-53-41-056.
